Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Blood. 2004 Aug 1;104(3):655-8. Epub 2004 Apr 8.

Cardiac toxicity of alemtuzumab in patients with mycosis fungoides/Sézary syndrome.

Author information

  • 1Department of Cardiology, The University of Texas M.D. Anderson Cancer Center, Houston, USA.

Abstract

Alemtuzumab is a monoclonal antibody to CD52 that has activity in T-cell leukemia and lymphoma. This study aims to describe the complications and outcomes of a subset of patients with mycosis fungoides/Sézary syndrome who were treated with alemtuzumab. Four of 8 patients, with no prior history of cardiac problems, developed significant cardiac toxicity (congestive heart failure or arrhythmia) that mostly improved after alemtuzumab discontinuation. The role of this agent in potentially inducing important cardiac side effects is suggested and argues for further investigation.

Comment in

PMID:
15073032
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for HighWire
    Loading ...
    Write to the Help Desk